Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Okhrati, R., Assa, H. (2017) Representation and approximation of convex dynamic risk measures with respect to strong–weak topologies. Stochastic Analysis and Applications, 35 (4). pp. 604-614. ISSN 0736-2994. (doi:10.1080/07362994.2017.1289104) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87566)
This list was generated on Thu Dec 9 02:29:35 2021 GMT.